Stability of acoustic propagation in 2D duct flows: A low frequency approach

Anne-Sophie Bonnet-Ben Dhia 1 Marc Durufle 2 Patrick Joly 1 Lauris Joubert 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this paper, we derive a simplified "quasi-1D" limit model for the propagation of low frequency acoustic waves in a laminar flow filling a 2D duct. We analyze the well-posedness of this model in function of the Mach profile of the flow. This can be reduced to the study of the spectrum of a bounded non-normal operator. As a by-product of this analysis, we establish new results for hydrodynamic instabilities of KelvinHelmholtz type in compressible fluids. © 2011 World Scientific Publishing Company.
Type de document :
Article dans une revue
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2011, 21 (5), pp.1121-1151. 〈10.1142/s0218202511005271〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00849576
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 30 août 2013 - 15:20:02
Dernière modification le : jeudi 16 novembre 2017 - 17:15:01

Identifiants

Collections

Citation

Anne-Sophie Bonnet-Ben Dhia, Marc Durufle, Patrick Joly, Lauris Joubert. Stability of acoustic propagation in 2D duct flows: A low frequency approach. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2011, 21 (5), pp.1121-1151. 〈10.1142/s0218202511005271〉. 〈hal-00849576〉

Partager

Métriques

Consultations de la notice

325